# SDR SIMA20220115003

- Difficulty date: January 15, 2022
- Submitted: January 16, 2022
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 39,521 hours, 34,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT FLASHLIGHT INOP-C/A-DEFERRED PER MEL 25-32. AUTH # 010222M-C. EXPIRES 01/25/22. M PROCEDURES C/W
